# SDR SIMA2018092731005

- Difficulty date: July 31, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 31,505 hours, 28,547 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP-C/A-COMPLETE:REMOVED LH OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMB 140 AMM 33-50-10-020-005-A AND FOUND CONNECTOR P8563 TO BE DISCONNECTED. CONNECTED CONNECTOR P8563 AND REINSTALLED LH OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMB 140 AMM 33-50-10-420-005-A. OPERATIONAL CHECK GOOD.
